# SDR AALA20110122DFW03

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 57,705 hours, 20,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT AT SEAT 4E IS VERY DIM.  REPLACED LAMP FOR EMERGENCY PATHWAY LIGHT AT SEAT 4E.  OPS CHECKS NORMAL.
